I took Plan B twice in a week from each other. The following day after I took the second dose I had light brown discharge, then light pink discharge throughout the past week but wasn’t as excessive since it came and went. A week later I had a medium flow of bright/dark red blood that lasted two days that eventually only got lighter now. Am I pregnant or is this all side effects to Plan B?
Oh dear! Plan B is a huge dose of artificial hormone for your body to deal with. It's meant for total emergencies, & not to be used frequently. Even once per menstrual cycle is not ideal.
One dose of Plan B is likely to give hormonal symptoms that you'd get with a period or pregnancy, for example, but a double dose in the same week, could really make those symptoms intense. They may last weeks or months.
Your periods maybe non-existent, irregular, or anything from discharge or spotting, through to heavy & prolonged bleeds. Everyone is different, & you've taken a double dose. There are no studies done on the long term effects of such frequent use.
You could certainly still be pregnant. Plan B is not as effective as regular hormonal birth control. It's simply worth a try in an emergency.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Feb 2015 • 1 answer
Updated 23 Jul 2016 • 1 answer
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Updated 2 Aug 2017 • 2 answers
Updated 9 Jul 2018 • 1 answer
Updated 25 Nov 2018 • 1 answer